# SDR USAA2014082200016

- Difficulty date: August 22, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 3,639 hours, 609 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE256001
- Part serial: FR8352
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A5 CHECK R1 DOOR ASSIST BOTTLE HAS LOW PRESS.  SERVICED R1 DOOR ASSIST BOTTLE IAW WITH JOB CARD 33C80052002.
